×

zbMATH — the first resource for mathematics

Inégalités isopérimétriques et applications. (Isoperimetric inequalities and applications). (French) Zbl 0527.35020

MSC:
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35P05 General topics in linear spectral theory for PDEs
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] T. AUBIN , Problèmes isopérimétriques et espaces de Sobolev (J. Differential Geometry, vol. 11, 1976 , p. 573-598). MR 56 #6711 | Zbl 0371.46011 · Zbl 0371.46011
[2] N. ARONSAJN , A Unique Continuation Theorem for Solutions of Elliptic Partial Differential Equations or Inequalities of Second Order (J. Math. Pures et Appliquées, vol. 36, 1957 , p. 235-249). MR 19,1056c | Zbl 0084.30402 · Zbl 0084.30402
[3] L. BÉRARD BERGERY et J. P. BOURGUIGNON , Laplacians and Riemannian Submersions with Totally Geodesic Fibres , prétirage, Ecole Polytechnique, Palaiseau, France, 1980 . · Zbl 0483.58021
[4] R. BISHOP et R. CRITTENDEN , Geometry of Manifolds , Academic Press, 1964 , New York. MR 29 #6401 | Zbl 0132.16003 · Zbl 0132.16003
[5] J. L. BARBOSA et M. DO CARMO , A Proof of a General Isoperimetric Inequality for Surfaces (Math. Z., vol. 162, 1978 , p. 245-261). Article | MR 80f:53043 | Zbl 0369.53054 · Zbl 0369.53054 · doi:10.1007/BF01186367 · eudml:172732
[6] C. BANDLE , Isoperimetric Inequalities and Applications (Monographs and Studies in Math., n^\circ 7, Pitman, 1980 ). MR 81e:35095 | Zbl 0436.35063 · Zbl 0436.35063
[7] J. BRÜNING , Ueber Knoten von Eigenfunktionen des Laplace-Beltrami Operators (Math. Z., vol. 158, 1978 , p. 15-21). Article | Zbl 0349.58012 · Zbl 0349.58012 · doi:10.1007/BF01214561 · eudml:172614
[8] M. BERGER , P. GAUDUCHON et E. MAZET , Le spectre d’une variété riemannienne , (Lecture Notes in Math., n^\circ 194, Springer, 1971 ). MR 43 #8025 | Zbl 0223.53034 · Zbl 0223.53034
[9] L. BERS , F. JOHN et M. SCHECHTER , Partial Differential Équations, Interscience , 1964 , New York. MR 29 #346 | Zbl 0126.00207 · Zbl 0126.00207
[10] D. BARTHEL et R. KÜMRITZ , Laplacian with a Potential , in Global Differential Geometry and Global Analysis, Proceedings, Berlin, 1979 , (Lecture Note in Math., n^\circ 838, Springer, 1981 ). Zbl 0437.53033 · Zbl 0437.53033
[11] P. BÉRARD et D. MEYER , Une généralisation de l’inégalité de Faber-Krahn (C. R. Acad. Sc. Paris, t. 292, 1981 , p. 437). MR 82j:58107 | Zbl 0462.53026 · Zbl 0462.53026
[12] G. BESSON , Sur la multiplicité de la première valeur propre des surfaces riemanniennes , (Ann. Institut Fourier, vol. 30, 1980 , p. 109-128). Numdam | MR 81h:58059 | Zbl 0417.30033 · Zbl 0417.30033 · doi:10.5802/aif.777 · numdam:AIF_1980__30_1_109_0 · eudml:74437
[13] S.-Y. CHENG , Eigenfunctions and Nodal Sets (Comment. Math. Helv., vol. 51, 1976 , p. 43-55). MR 53 #1661 | Zbl 0334.35022 · Zbl 0334.35022 · doi:10.1007/BF02568142 · eudml:139642
[14] R. COURANT et D. HILBERT , Methods of Mathematical Physics , vol. I, Interscience, 1953 . MR 16,426a | Zbl 0051.28802 · Zbl 0051.28802
[15] I. CHAVEL et E. A. FELDMAN , Spectra of Domains in Compact Manifolds (J. Functional Analysis, vol. 30, 1978 , p. 198-222). MR 80c:58027 | Zbl 0392.58016 · Zbl 0392.58016 · doi:10.1016/0022-1236(78)90070-8
[16] Y. COLIN DE VERDIÈRE , communication privée.
[17] J. DUISTERMAAT et V. GUILLEMIN , The Spectrum of Positive Elliptic Operators and Periodic Bicharacteristics (Inventiones Math., vol. 29, 1975 , p. 39-79). MR 53 #9307 | Zbl 0307.35071 · Zbl 0307.35071 · doi:10.1007/BF01405172 · eudml:142329
[18] S. FRIEDLAND et W. K. HAYMAN , Eigenvalues Inequalities for the Dirichlet Problem on Spheres and Growth of Subharmonic Functions (Comment. Math. Helv., vol. 51, 1976 , p. 133-161). MR 54 #568 | Zbl 0339.31003 · Zbl 0339.31003 · doi:10.1007/BF02568147 · eudml:139647
[19] G. FABER , Beweis dass unter allen Homogenen Membranen von Gleicher Fläche und Gleicher Spannung die Kreisförmige den Tiefsten Grundton Gibt (S.-B. Math. Nat. Kl. Bayer Akad. Wiss., 1923 , p. 169-172). JFM 49.0342.03 · JFM 49.0342.03
[20] S. GALLOT , Minorations sur le \lambda 1 des variétés riemanniennes (Séminaire Bourbaki, 1980 / 1981 , exposé n^\circ 569). Numdam | Zbl 0493.53034 · Zbl 0493.53034 · numdam:SB_1980-1981__23__132_0 · eudml:109967
[21] A. GRAY et G. B. MATHEWS , A Treatise on Bessel Functions and their Applications to Physics , Dover, 1966 . Zbl 0135.28002 · Zbl 0135.28002
[22] D. GILBARG et N. S. TRUDINGER , Elliptic Partial Differential Equations of Second Order (Grundlehren der Math., vol. 224, Springer, 1977 ). MR 57 #13109 | Zbl 0361.35003 · Zbl 0361.35003
[23] M. GROMOV , Paul Levy’s Isoperimetric Inequality , prétirage I.H.E.S., 1980 .
[24] E. KRAHN , Über eine von Rayleigh Formulierte Minimaleigenschaft der Kreise (Math. Ann., vol. 94, 1924 , p. 97-100). JFM 51.0356.05 · JFM 51.0356.05
[25] J. KAZDAN , communication privée.
[26] H. LEWY , On the Minimum Number of Domains in which the Nodal Lines of Spherical Harmonics Divide the Sphere (Comm. in Partial Differential Equations, vol. 2, 1977 , p. 1233-1244). MR 57 #16740 | Zbl 0377.31008 · Zbl 0377.31008 · doi:10.1080/03605307708820059
[27] J. PEETRE , A generalization of Courant’s Nodal Domain Theorem (Math. Scand., vol. 5, 1957 , p. 15-20). MR 19,1180a | Zbl 0077.30101 · Zbl 0077.30101 · eudml:165645
[28] A. PLEIJEL , Remarks on Courant’s Nodal Line Theorem (Comm. on Pure Applied Math., vol. 9, 1956 , p. 543-550). MR 18,315d | Zbl 0070.32604 · Zbl 0070.32604 · doi:10.1002/cpa.3160090324
[29] G. POLYA et G. SZEGÖ , Isoperimetric Inequalities in Mathematical Physics (Annals of Math. Studies, n^\circ 27, Princeton, 1951 ). MR 13,270d | Zbl 0044.38301 · Zbl 0044.38301
[30] R. C. REILLY , Applications of the Hessian Operator in a Riemannian Manifold (Indiana University Math. J., vol. 26, 1977 , p. 459-472). MR 57 #13799 | Zbl 0391.53019 · Zbl 0391.53019 · doi:10.1512/iumj.1977.26.26036
[31] E. SPERNER , Zur Symmetrisierung von Funktionen auf Sphären (Math. Z., vol. 134, 1973 , p. 317-327). Article | MR 49 #5310 | Zbl 0283.26015 · Zbl 0283.26015 · doi:10.1007/BF01214695 · eudml:171988
[32] E. SCHMIDT , Der Brunn-Minkowskische Satz und sein Spiegeltheorem sowie die isoperimetrische Eigenschaft der Kugel in der euklidischen und nichteuklidischen Geometrie (Math. Nachrichten, vol. 2, 1949 , p. 171-244). MR 11,534l | Zbl 0041.51001 · Zbl 0041.51001 · doi:10.1002/mana.19490020308
[33] K. UHLENBECK , Generic Properties of Eigenfunctions (Amer. J. Math., vol. 98, 1976 , p. 1059-1078). MR 57 #4264 | Zbl 0355.58017 · Zbl 0355.58017 · doi:10.2307/2374041
[34] G. N. WATSON , A Treatise on the Theory of Bessel Functions , 2nd éd., Cambridge, 1944 . MR 6,64a | Zbl 0174.36202 · Zbl 0174.36202
[35] E. T. WHITTAKER et G. N. WATSON , A Course on Modern Analysis , 4th éd., Cambridge, 1969 . · JFM 45.0433.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.